- This topic is empty.
May 25, 2013 at 4:34 pm #21312msue5Participant
I have had 1st dose of Yervoy 4/22 and had to delay 2nd dose due to minor neuopathy symptoms and now tapering off 100 Mg of Prednisone, now at 40 Mg. I am having some response despite the Prednosone. Lymph nodes in rt neck very enlarged. Did anyone experience altered taste on Yervoy?
I know its not the prednisone-food is wonderful on Prednisone and I was on it for 3 yrs for lupus. Everything has a slight chemical taste. I also took Zelboraf on and off for 6 wks and right before I stopped I started to have some eye issues-phtosensitivity, blurry vision. Went for complete eye exam which was normal. I then got 1st dose of Yervoy and eye problems decreased some but not gone away. I am having ocular migraines( no headache) almost daily. I have bloodwork and Dr visit Wed but was curious about these issues. I know there can be serious eye issues but my symptoms don’t seem to fit. Any input would be great.
Mary SueMay 26, 2013 at 3:27 am #60916erinmay22Participant
Mary Sue –
Sorry about the taste and eye issues. I had horrible taste while on Zelboraf. I think it was better while on Ipi. Although most of the time on ipi I wasn’t interested in eating (mainly because of my tumor in my small intestine…).
As for eye issues… I didn’t have it happen on ipi but since starting anti-pd1 I’ve had a large increase in ocular migraines. I’ve been trying to figure out what the trigger is. Brain MRI’s show no issues. I’m thinking maybe dehydration? I’m always feeling dehydrated. I also have had extremely dry eyes and ‘issues’… but eye exams show all ok there! (ok… maybe some of this is just stress induced… lol!).
Hang in there!
Have a great Memorial Weekend!
ErinMay 26, 2013 at 4:21 am #60917msue5Participant
I had bad taste in my mouth on Zelboraf also. I must have brushed my teeth 10 times a day.I cant figure out the triggers for my ocular migraines. I can read all day but I did dim my kindle because photosensitivity that started on Zelboraf has continued on Ipi although less severe. The ocular migraines really started a week after my dose of Ipi. I am so worried I’m not going to get the 2nd dose because BMS is stalking me and my husband and the infusion clinic and my Oncologist. They are really running the show here because of my lupus and I don’t think it will take much for them to cancel or delay the next dose. My Dr knows how bad I want to continue. He said you better not lie when they are filling out the checklist every week! I remember you saying that you had them prior to Melanoma and I did also except mine only occurred 4-5 x a year. Only time will tell.
Mary SueMay 26, 2013 at 9:06 am #60918AnonymousGuest
My boyfriend Randy did Yervoy last year starting around april. He had a lot of taste issues. Food tasted like dirt and he said it tasted metallic. He had also done WBR so the metallic taste may have been due to that. But the dirt taste and ”chemical” taste as you described is still effecting him a year later, although i must say, his taste is finally coming back, and he’s able to eat his favorite food again…peanut butter! Also he couldn’t eat sandwiches either, and now he can again. Basically anything dry, and not ‘juicy’.
Yervoy kept him stable for about 5 months, then progressed. Got him on a Pd-1 trial, he’s had 5 infusions so far and is doing amazing. All tumors are shrinking or gone, and nothing new. He also gained the 30 pounds back he had lost, and is going on bike rides again.
I hope yervoy works for you, and that your taste isn’t too hard to deal with. Best wishes.
-Amanda-May 26, 2013 at 3:16 pm #60919erinmay22Participant
Hopefully BMS is just keeping a close eye on you! and won’t pull it from you.
I typically got ocular migraines once every few years. Now I seem to go between once every 3 weeks or several times a week… always freaks me out at first lol! Oh the things we go thru, right?
Here’s hoping it’s signs it’s working! lol! I get dose #7 of anti-pd1 tomorrow! where does the time go?
Happy Memorial Day!
- The forum ‘Melanoma Diagnosis: Stage IV’ is closed to new topics and replies.